| Catalog Number |
392523 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/11/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
Event or Problem Description
It was reported that the bd insyte¿ autoguard¿ bc pro shielded iv catheter leaked blood after placement.The following information was provided by the initial reporter: "when using a 22g blood control insyte autoguard that blood is still coming out after placement.".
Additional Manufacturer Narrative
H.6.Investigation: bd was unable to perform a thorough investigation as no sample, lot, or batch number were provided.Dhr could not be performed due to unknown lot#.The complaint could not be confirmed and the root cause is undetermined.H3 other text : see h.10.
Event or Problem Description